Universiti Teknologi Malaysia Institutional Repository

Adaptive antenna on cascaded butler matrices system

Abdul Rahim, Sharul Kamal (2010) Adaptive antenna on cascaded butler matrices system. Microwave and Optical Technology Letters, 52 (4). 847 - 849.

Full text not available from this repository.


Item Type:Article
Subjects:Unspecified
Divisions:Electrical Engineering
ID Code:22834
Deposited By: Kamariah Mohamed Jong
Last Modified:24 Feb 2012 03:18

Repository Staff Only: item control page